Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    27
  • comments
    9
  • views
    9,400

Day 182. Prozac overdose

goldmund18

312 views

My acne is getting better but progress has been slow, still pretty much where I was in my last post, where my face was clear but my neck was swollen with red painful cysts, which is where I am now. But I've kept my hair long to cover most of my neck so it doesn't bother me too much. I'm still on a 60mg dose of Accutane.

I've decided as of yesterday to increase my prozac dose from 40mg to 60mg because I still feel anxious, and awkward, and most of all frustrated because of how slow the progress I'm making is. Exams are coming up in the next few weeks and I really need to focus, to get on with revision, and not worry about Acne.

Also I'm trying to lose weight by a combination of rowing and running until my legs feel like jelly. And giving up smoking: maybe? Hopefully the exercise with the lack of tar warming my lungs I will feel happier and my skin will improve slightly. I hope so!



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×